# SDR AALA201804069015

- Difficulty date: April 2, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N860NN
- Make and model: Boeing 737823
- Aircraft serial: 40583
- Aircraft time: 23,422 hours, 9,354 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shade
- Part number: SHAR133
- Condition: Faulty
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW SHADE AT SEAT 13A AND 14A EMERGENCY EXIT ROW WOULD NOT RETRACT. MAINTENANCE REPLACED WINDOW SHADE AT SEAT 13A AND 14A (SEE AALA201804069013) EMERGENCY EXIT ROW PER AMM 25-21-12 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
